• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 8325
School of Physics
  Title:   Inherent Holography In Fuzzy Spaces and An N-Tropic Approach To the Cosmological Constant Problem
  Author(s):  M.M. Sheikh-Jabbari
  Status:   Published
  Journal: Phys. Lett. B
  Vol.:  642
  Year:  2006
  Pages:   119-123
  Supported by:  IPM
  Abstract:
In this letter we show that the noncommutative spaces, and in particular fuzzy spheres, are natural candidates which explicitly exhibit the holography, by noting that the smallest physically accessible volume is much larger that the expected Planckian size. Moreover, we show that fuzzy spheres provide us with a new approach, an "N-tropic" approach, to the cosmological constant problem, though in a Euclidean space-time.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right